# SDR IPXA2024030425160

- Difficulty date: January 25, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,147 hours, 21,075 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B142677
- Condition: Cracked
- Location: Bs 1000 Lbl58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - SHEAR TIE CRACK, LOCATE AT STA 1000 LBL 57.5. (REPLACE) PERFORM SHEAR TIE REPLACEMANT I.A.W EO-80332-JIC006 REV.2 AND EO-89697-REQ1 REV.1. JOB COMPLETED. REVIEWED
